• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Remicade / Infliximab causing more Allergies?

Hi there. Is anyone else out there on Remicade (Infliximab) developing new allergies on it or finding that existing allergies are getting worse? I saw an old thread covering this subject and Humira on this forum from 5 years ago and wondered there was any new information? I have been on Remicade for nearly 3 years and, like many, feel it's a wonder drug in many ways but every year through spring and summer I'm getting more and more allergy symptoms. Before Remicade and Crohns I used to get occasional, very mild runny eyes but now it's extreme fatigue, foggy head, blocked up sinus passages, more sneezing, runny eyes and a bit of wheezyness. Also my hearing is affected by over production of wax as a kind of reaction to it all so I have to have my ears micro extracted more regularly. It's odd as I can often wake up in the morning feeling really clogged up everywhere. I really don't want to take any more meds so have tried not to take anti histamines and certainly if I take the odd one it makes no difference at all (I maybe need to take a lot more). Any other suggestions? Move away from farming areas is one solution I guess but not practical right now. I know it's not grass pollen as I was tested for that, but I suspect Oil Seed Rape or Birch maybe. Only further testing will tell I guess. Anyone else with similar problems?
 
Top